# SDR SWAA000043262

- Difficulty date: November 13, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: **CORROSION**JACKSCREW COMPARTMENT BEHIND ACCESS 311BL; APU'S INLET PLENUM AFT ATTACHING BRACKETS TO STRUCTURE; CORRODED. DOT#208-26 ; BS 1088 RT SIDE FWD AT PLENUM CUTOUT AT ALL 4 SIDES / [01] REMOVED CORROSION AT JACKSCREW COMPARTMENT BEHIND ACCESS 311 BL APU INLET PLENUM AFT ATTACHING BRACKETS TO STRUCTURE STA 1088 RT SIDE IN REF B 737-700 SRM 51-10-02-0G-0; [02] VERIFIED 1.; [03] AFTER RE-INSPECTED STIFFENER UP POSITION PN# 148A2488-5 FOUND EXFOLIATION CORROSION OUT OF LIMITS IN IAW SRM 53-80-08-1A-1; [04] VERIFIED STEP 3; [05] LATE ENTRY: TO ADD ON STEP #3 MATERIAL ORIGINAL 0.071' MATERIAL LOST 0.043' MATERIAL REMAINING 0.028' FOUND OUT LIMITS IN IAW SRM 53-80-08-1A-1 ( TOOL USED CALIPER B/C 172990; [06] RECEIVED NEW STIFFENER P/N 148A2488-5 LOCATED AND DRILLED IN IAW SRM 51-40-05-0G-0; [07] VERIFIED STEPS 5AND 6. OK TOO INSTALL STIFFNER; [08] INSTALLED STIFFENER UP POSITION P/N#148A2488-5 AT JACKSCREW COMPARTMENT BULLHEAD STRUCTURE STA 1088 RT SIDE RBL 20' IN IAW DWG# 148A0924 AND 51-40-02-0G-0; [[14] LATE ENTRY: TO ADD ON STEP #3 MATERIAL ORIGINAL 0.071' MATERIAL LOST 0.043' MATERIAL REMAINING 0.028' FOUND OUT LIMITS IN IAW SRM 53-80-08-1A-1 ( TOOL USED CALIPER B/C 172990; [15] REMOVED AND REPLACED STIFFENER UP POSITION P/N#148A2488-5 AT JACKSCREW COMPARTMENT BULKHEAD STRUCTURE STA 1088 RT SIDE RBL 20' IN IAW SRM 51-40-02-0G-0 AND DWG#148A0924; [16] FINAL INSPECTION; STIFFENER REPLACED.
